# SDR FDEA202403300415

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - FR47 LHS REAR SPAR DATUM HOLE C FOUND CRACK COMPLIED WITH FEDEX EA 6-5710-T0378646 REPAIRED THE FR47 LHS REAR SPAR DATUM   CRACKED HOLE C. TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLE C AT FR47 LHS   DURING SB57-6086 EMBODIMENT. THIS IS A CAT B REPAIR. THE FOLLOW UP INSPECTION WAS   TRACKED BY EA 6-5710-T0378646. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 57107877 FOR   WORK DETAILS.
